# SDR AALA980806

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 20495061
- Condition: Overserviced
- Location: Nose Section
- Component: Garrtt
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, O

## Discrepancy

ORD - FLT 0571 - DURING CLIMB FL 150, CABIN FILLED WITH SMOKE AND SMELL OF HOT DUCTING.  CREW SELECTED RIGHT HI PRESSURE BLEED-OFF, RIGHT PNEUMATIC X-FEED CLOSED, AND AIRFOIL ANTI-ICE VALVES OFF.  SMOKE AND HOT DUCTING SMELL DISSIPATED.  AIRCRAFT CONTINUED TO ORD WITH RIGHT ACM ISOLATED AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS TAKEN OUT OF SERVICE.  TROUBLESHOOTING FOUND RIGHT ACM'S HAD BEEN OVER SERVICED.  DRAINED EXCESS OIL AND ACCOMPLISHED RIGHT PACK BURN-OUT PER MM PROCEDURES.  REPLACED RIGHT HAND WATER SEPARATOR BAG.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
